# SDR SIMA20211027002

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 51,409 hours, 43,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP-C/A-T/S PER FIM TASK 33-50-00-810-804-A. FOUND #4 EMERGENCY LIGHT POWER SUPPLY TO BE INNOPERATIVE. RAR #4 EMERGENCY LIGHT BATTERY AND CHARGER ASSEMBLY IAW ENVOY WORK CARD 33-700-19. OPERATIONAL CHECK GOOD.
